Last July (02) I went to dermatologist for itchy rash on arms, legs, breasts. He ruled out scabies, ringworm, gave me Zyrtec & betamethoasone valerate lotion. It did go away finally. Now this July about 3 wks ago, it started again on my arm, sides and one breast. I thought it wierd but then it got very severe on my neck, face with red areas, some pimply itchy bumps, some fat bumps but major itching. And I got severe anal itching with no bumps. I literally could scratch my skin off, it is so bad.I never had it on the face before and was recently exposed to hot weather area. I bathe in Aveeno, take the Zyrtec, got a kenelog shot from the hospital 3 days ago. The betamethasone does not stop the itching. I called 2 drs and they just say well, rashes are hard...am I doing all that can be done? I am very afraid of facial scarring but this itches like crazy, and why in July? Could this be a nerve reaction, allergy or heat rash? I have not changed any products and have lived in the same geographical area for years. Husband has nothing. Please help.
I am really not sure. Perhaps you have some form of hives, which are itchy patches that are usually not of a specific cause. A visit to a dermatologist or allergist may help to clarify your condition. Treatment with antihistamines (like Zyrtec) and topical anti-itch lotions (like OTC Sarna) often help. Chances are you won't find a cause, but treatment will help tide you over till the condition subsides, as it is likely to do. Blood or allergy tests may be advised at your doctors' discretion.
my 3yr old daughter was diagnosed with eczema @ 4mons old. recently she contracted a viral skin infection that has been diagnosed as 3 different conditions....1st scarlet fever because of her high fever and small pimple like rash.....her Derm. said it was Molloscum Contagiosum....ER Dr. said no...because of her fevers she didnt think it was Molloscum, she diagnosed her with herpes and said because of her eczema it would be severe and only that it needs to run its corse! she is very misserable and we have many sleepless nights....what do you think! plz help!!!!
My mother (56) has an awful itchy burning outbreak/rash on her hands. She has had it for about 3 years but it has got really bad recently, especially since she discovered she was diabetic about 6 months ago. Her doctor has put her on Metaphormin tablets, but she is also on Warfaren as she had a couple of blood clots about three years ago and the warfaren thins her blood to prevent further blood clots in the future. Before she discovered she was diabetic creams such as betnovate and E45 used to soothe this rash but she feels they do not seem to be helping anymore. Now the underside (palms,fingers and thumbs) of her hands have broke into sores and cuts that are very itchy. When she wakes up her hands are all stiff and she can hardly bend them and now she even has problems turning the key in the front door as it hurts her thumb and fingers too much. The doctors are unsure of what it is. We do not think she is allergic to any household products as she wears cotton gloves covered with rubber gloves if she ever wipes the shelves down and she does not work so she does not come into contact with any chemicals or substances we feel could be doing this to her skin. I was wondering if you had any idea what it could be as it is really starting to get her down?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.